There's some information which I've been keeping to myself and, now, want to share with the public.
For approximately the first year I was forced to take injections, the effects of the chemicals on my body and mind held true to a consistent pattern during each two-week cycle between injections. These chemicals are oil-based and flow into the bloodstream gruadually. This is why they are given every two weeks.
That is, the first five days were the hardest to deal with. This is where I felt the most sluggish, the most lethargic and when the drug caused me to experience pronounced homosexual tendencies.
In fact, the fourth and fifth days were the most pronounced in terms of homosexual behavior, with a precipitous drop-off at the end of the fifth day after every injection was given for roughly the first year of my court-ordered pychological conditioning.
To make a long story short, for the last two months, this clearly-defined pattern of behavior has changed. The homosexual behavior is now less pronounced but does occasionally surface at any point in the two-week cycle. When these desires do surface, they are much more manageable.
In terms of everything else, I'm now finding that the symptoms of whatever they're injecting into my body are more evenly spread out over the two-week period. I no longer have the dramatic spikes in drowsiness, sluggishness, lethargy, and so on during the first five days although there's still a slight increase, just not as much.
One other thing worth mentioning is that I am currently being given twice the recommended average dose of Risperdal Consta (if, indeed, that's what they're injecting into me). This is too much for my body to handle safely because there's a gradual buildup of blood levels over time.
You see, after they forced me to take 50mg for approximately ten months, I noticed I was having severe muscle burning in my legs, muscle weakness, dizziness, full body neuropathy and so on. I spoke out about my concerns on social media and, shortly thereafter, a nurse at the clinic gave me an injection in which most of the fluid ran down my arm instead of penetrating the muscle.
This occurred around the beginning of the new year, and I felt immediate relief from the muscle burning, muscle weakness, dizziness etc etc. What I'm getting at is that, since that day when the drug rolled down my arm, the symptoms are coming back little by little. I believe another buildup in my bloodstream is occurring.
These are symptoms which gradually get worse over time and, currently, I'm experiencing much of the same symptoms with a moderate degree of discomfort.
Why the change in the effects of the drugs on my mind and body?
The only thing I can think of is that they are now tampering with the substances before injecting me with them. This would explain their insistence that I now identify myself before every injection. Why else would there be a sudden change of protocol after 30 years in the system? I know from experience that the psychopathic mind does tend to work this way as they generally leave a trail of identifiable bad behavior in their wake. It's their way of flaunting their egotism and puffing themselves up.
The new protocol might also have been intended to make me think that my injections can't be tampered with. You may know the whole thing of making you go through a security check is supposed to fool you into believing you're more secure. This is how the security checks at airports and other places are supposed to effect the mind.
They think the way to fool people is to make them go through unnecessary layers of security when, in fact, they're really using the whole charade as a way of depriving us of our rights and preparing us for the day when they'll attempt to exert wide spectrum dominance over the entire population. In fact, we don't have more security; we have less. And that appears to be what's happening with these injections as well.
In conclusion, it appears they've changed the formula on me, that is, they have qualitatively and/or quantitatively changed what they are injecting into my body.